# SDR ASOA2015070913312

- Difficulty date: June 15, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,549 hours, 20,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK FROM BS 677 - 712 WAS CORRODED OUT OF LIMITS.  CORROSION FOUND BEYOND LIMITS IAW SRM SUP 53-41-49 REO 670-53-00-13.   REPLACED IAW AMM 53-00-49-000-801-A03, 53-00-47-400-801-A03.
